Send a Message
to Julijac

Comments

3

Joined

Sep 2, 2012

Julijac Profile

Forums Owned

Recent Posts

Just started Topamax, side effects already?

I have read other blog sites that list this as a side effect that people suffered. I feel bad for you. I am always the opposite of that problem no matter what I take. :). My doctor says that if I can wait out the side effects, they usually work themselves out after three months, but I don't think that would work in your case. I would contact your doctor right away. You don't want to get dehydrated. Hope you get it worked out.  (Sep 3, 2012 | post #27)

Breast Cancer

topamax & weight loss

Have you lost any weight yet? Any hair? I am 5'3" (150 lb start) and have only dropped 2 lbs, but my hair is thinning. I am up to 100 mg of generic Topamax per night, Axert for migraine, and Celebrex for arthritis. My migraines are lessening in strength, but I still get them. I get the typical tingly in my feet and hands, but not too bothersome. What is troublesome is the hair loss. I am taking vitamins and just bought Nioxin shampoo to combat the loss, but if it gets any worse I will just quit Topamax and take the Axert and deal with migraines as they come instead of trying to avoid them. Call me vain, but I like my hair...even though it was never thick and gorgeous; what I do have is dear to me. :)  (Sep 3, 2012 | post #310)